# SDR C77A314825

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 5,300 hours, 3,082 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Part time: 5,300 hours, 3,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC 1 INSPECTION, MX VISIT CORROSION WAS FOUND ON RT FLOORTRACK PN 170-03263-001 BETWEEN FR14 AND FR17. REPAIR WAS ACCOMPLISHED IAW ETD2010-170/08416A AND COMPASS EO E175-53MR-048.
